MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713052U
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: four (4) pumps alarming for occlusion during treatment but when the customer checked there was no occlusion/kink/damage in the tubing.Customer switched to drip tubing to continue treatment and there was no patient harm or injury.This report is for pump number four (4) with serial number (b)(6).The mdr number for the additional pumps are: mdr 9610825-2025-00421- with serial number (b)(6).Mdr 9610825-2025-00422- with serial number (b)(6).Mdr 9610825-2025-00423- with serial number (b)(6).
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device and device logs were not made available for evaluation.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22586200
Report Number9610825-2025-00424
Device Sequence Number14587684
Product Code FRN
UDI-Device Identifier04046964708626
UDI-Public(01)04046964708626(11)240403(10)24092A5000
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713052U
Device Lot Number24092A5000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown